MAUDE Adverse Event Report: ARTHREX, INC. USP II HUMERAL HEAD 52/20; PROSTHESIS, SHOULDER, CEMENTED

ARTHREX, INC. USP II HUMERAL HEAD 52/20; PROSTHESIS, SHOULDER, CEMENTED
Model Number USP II HUMERAL HEAD 52/20
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/29/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 12/1/2021, it was reported by a sales representative via email that an ar-9100-09p humeral stem, an ar-9152-20p humeral head, and an ar-9100-07s univers apex humeral stem all failed to fit.This was discovered during a procedure on (b)(6) 2021.Surgeon completed case by using a larger stem.Additional information received 12/3/2021: this occurred during a total shoulder arthroplasty.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed, the device fit with the humeral stems returned and the taperlock was found to meet specifications.

Brand Name
USP II HUMERAL HEAD 52/20
Common Device Name
PROSTHESIS, SHOULDER, CEMENTED
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19219795
Report Number1220246-2024-02658
Device Sequence Number8138959
Product Code KWS
UDI-Device Identifier00888867057883
UDI-Public00888867057883
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K071032
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/01/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model NumberUSP II HUMERAL HEAD 52/20
Device Catalogue NumberAR-9152-20P
Device Lot Number12348329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Initial Report FDA Received Date05/01/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown